# SDR CALA2013111993048

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 59,866 hours, 7,479 cycles
- Engine: Pwa PW4090
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: RH138
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG MEC CANNON PLUG DM76001 LOOSE AT BACK SHELL.  REPLACED CANNON PLUG PCN 420-2120, J2 TO FMU IAW WDM 73-21-72.  FOUND WIRES IDENT WITH NR S 1-17.  OPERATIONS CHECKED OF THE FMU ENG NR 1 WILL BE OPERATIONS CHECKED ON ANOTHER WRITE UP.
